Phase Transitions and Equilibrium Measures in Random Matrix Models

  1. Martínez-Finkelshtein, A. 12
  2. Orive, R. 3
  3. Rakhmanov, E.A. 4
  1. 1 Universidad de Almería
    info

    Universidad de Almería

    Almería, España

    ROR https://ror.org/003d3xx08

  2. 2 Universidad de Granada
    info

    Universidad de Granada

    Granada, España

    ROR https://ror.org/04njjy449

  3. 3 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  4. 4 University of South Florida
    info

    University of South Florida

    Tampa, Estados Unidos

    ROR https://ror.org/032db5x82

Journal:
Communications in Mathematical Physics

ISSN: 1432-0916

Year of publication: 2015

Volume: 333

Issue: 3

Pages: 1109-1173

Type: Article

DOI: 10.1007/S00220-014-2261-0 SCOPUS: 2-s2.0-84925461620 GOOGLE SCHOLAR
Data source: Scopus